On periodic $P$-continued fraction having period length one
Bull. Korean Math. Soc. 2013 Vol. 50, No. 5, 1623-1630
Printed September 1, 2013
Amara Chandoul, Hela Ben Amar, and Mohamed Mkaouar
Facult\'e des Sciences de Sfax, Facult\'e des Sciences de Sfax, Facult\'e des Sciences de Sfax
Abstract : The aim of this paper is to prove that every quadratic formalpower series $\omega$ can be expressed as a periodic non-simple continued fraction having period length one.
Keywords : continued fraction, Laurent series, finite
MSC numbers : 11A55, 11D45, 11D72, 11J61, 11J66
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd